Please use this identifier to cite or link to this item:
Title: A note on some identities involving Mersenne numbers
Authors: Гой, Тарас Петрович
Заторський, Роман Андрійович
Keywords: Mersenne sequence
Mersenne number
binomial coefficient
Issue Date: 2019
Citation: Goy, T. A note on some identities involving Mersenne numbers / T. Goy, R. Zatorsky // Матеріали VІ Міжнар. наук.-практ. конф. «Математика в сучасному технічному університеті», Київ, 28-29 груд. 2018 р. – Вінниця : Вид. ФОП Кушнір Ю.В., 2019. – С. 9-13..
Abstract: In this paper, we derive new families of the Mersenne identities with binomial coefficients. These identities can be used to develop new identities of Mersenne numbers
Appears in Collections:Статті та тези (ФМІ)

Files in This Item:
File Description SizeFormat 
Збірник - (pages).pdf280.68 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.